# SDR MZZA99219

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 69139004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACK WAS FOUND ON LEFT WING BOTTLE PIN.  THE CORRODED FITTING WAS REMOVED AND REPLACED WITH A NEW ONE POWER SRM 53-30-02.  (M)
